About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 704962, 9 pages
http://dx.doi.org/10.1155/2013/704962
Research Article

Tangent-Free Property for Periodic Cells Generated by Some General Piecewise Isometries

1College of Sciences, Jiujiang University, Jiujiang 332005, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 20 December 2012; Revised 8 April 2013; Accepted 9 April 2013

Academic Editor: Jonathan Deane

Copyright © 2013 Rongzhong Yu and Xinchu Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. O. Chua and T. Lin, “Chaos in digital filters,” IEEE Transactions on Circuits and Systems, vol. 35, no. 6, pp. 648–658, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. Kocarev, C. W. Wu, and L. O. Chua, “Complex behavior in digital filters with overflow nonlinearity: analytical results,” IEEE Transactions on Circuits and Systems II, vol. 43, no. 3, pp. 234–246, 1996. View at Scopus
  3. P. Ashwin, “Non-smooth invariant circles in digital overflow oscillations,” in Proceedings of the 4th International Workshop on Nonlinear Dynamics of Electronic Systems, pp. 417–422, Sevilla, Spain, 1996.
  4. H. Haller, “Rectangle exchange transformations,” Monatshefte für Mathematik, vol. 91, no. 3, pp. 215–232, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Keane, “Interval exchange transformations,” Mathematische Zeitschrift, vol. 141, pp. 25–31, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. A. Veech, “Interval exchange transformations,” Journal d'Analyse Mathématique, vol. 33, pp. 222–272, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. A. Veech, “Gauss measures for transformations on the space of interval exchange maps,” Annals of Mathematics. Second Series, vol. 115, no. 1, pp. 201–242, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Goetz, “Dynamics of a piecewise rotation,” Discrete and Continuous Dynamical Systems, vol. 4, no. 4, pp. 593–608, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Goetz, “Dynamics of piecewise isometries,” Illinois Journal of Mathematics, vol. 44, no. 3, pp. 465–478, 2000. View at Zentralblatt MATH · View at MathSciNet
  10. P. Ashwin and X.-C. Fu, “On the geometry of orientation-preserving planar piecewise isometries,” Journal of Nonlinear Science, vol. 12, no. 3, pp. 207–240, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Kahng, “Redefining chaos: devaney-chaos for piecewise continuous dynamical systems,” International Journal of Mathematical Models and Methods in Applied Sciences, vol. 3, no. 4, pp. 317–326, 2009. View at Scopus
  12. B. Kanhng, “On Denvaney's definiton of chaos for discontinuous dynamical systems,” Advances in Applied Mathematics, vol. 15, pp. 89–94, 2009.
  13. B. Kahng, “Singularities of two-dimensional invertible piecewise isometric dynamics,” Chaos, vol. 19, no. 2, article 023115, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Goetz, “Stability of piecewise rotations and affine maps,” Nonlinearity, vol. 14, no. 2, pp. 205–219, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Mendes and M. Nicol, “Periodicity and recurrence in piecewise rotations of Euclidean spaces,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 14, no. 7, pp. 2353–2361, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. S. Mendes, “Quasi-invariant attractors of piecewise isometric systems,” Discrete and Continuous Dynamical Systems A, vol. 9, no. 2, pp. 323–338, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. Ashwin and X.-C. Fu, “Tangencies in invariant disc packings for certain planar piecewise isometries are rare,” Dynamical Systems, vol. 16, no. 4, pp. 333–345, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Trovati, P. Ashwin, and N. Byott, “Packings induced by piecewise isometries cannot contain the Arbelos,” Discrete and Continuous Dynamical Systems A, vol. 22, no. 3, pp. 791–806, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R.-Z. Yu, X.-C. Fu, and S.-L. Shui, “Density of invariant disk packings for planar piecewise isometries,” Dynamical Systems, vol. 22, no. 1, pp. 65–72, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. Ashwin, X.-C. Fu, and J. Deane, “Properties of the invariant disk packing in a model bandpass sigma-delta modulator,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 13, no. 3, pp. 631–641, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X.-C. Fu, S.-L. Shui, and L.-G. Yuan, “Tangents-free property in invariant disk packings generated by some general planar piecewise isometries,” Chaos, Solitons and Fractals, vol. 36, no. 1, pp. 115–120, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. S. Mendes, “Stability of periodic points in piecewise isometries of Euclidean spaces,” Ergodic Theory and Dynamical Systems, vol. 27, no. 1, pp. 183–197, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X.-C. Fu and P. Ashwin, “Symbolic analysis for some planar piecewise linear maps,” Discrete and Continuous Dynamical Systems A, vol. 9, no. 6, pp. 1533–1548, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. Kocarev, C. W. Wu, and L. O. Chua, “Complex behavior in digital filters with overflow nonlinearity: analytical results,” IEEE Transactions on Circuits and Systems II, vol. 43, no. 3, pp. 234–246, 1996. View at Scopus
  25. R.-Z. Yu, X.-C. Fu, and L. Ye, “On codings and dynamics of planar piecewise rotations,” Physica D, vol. 240, no. 21, pp. 1785–1790, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. P. Ashwin, J. H. B. Deane, and X. C. Fu, “Dynamics of a bandpass sigma-delta modulator as a piecewise isometry,” in Proceedings of the IEEE International Symposium on Circuits and Systems (ISCAS '01), pp. 811–814, Sydney, Australia, May 2001. View at Scopus